# SDR 95ZZZX2202

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5418A
- Make and model: Bolkms BO105CBS
- Aircraft serial: S800
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464428
- Condition: Failed
- Location: Nr 2 Engine
- Component: Bendix
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WHEN POWER WAS APPLIED, NR 2 ENGINE TORQUE STOPPED AT 55.  REPLACED FUEL CONTROL.  250C20 IPC FIGURE 9, ITEM 91.
